Regularity for solutions of biharmonic equation on Lipschitz domain
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 17-28
Jin Keun Seo
Yonsei University
Abstract : Let $\Omega$ be a bounded Lipschitz domain in $R^n$, $5\le n \le 7$. We will show that the solution $u\in W^{2,2}_0(\Omega)$ of the equation $\Delta\Delta u=f \in L^{\infty}(\Omega)\quad\text{ in }\Omega$ is H\"older continuous up to the boundary of $\Omega$, that is, $u\in C^{0,\alpha}(\overline{\Omega}), \alpha>0$.
Keywords : Biharmonic equation, regularity, Lipschitz domain
MSC numbers : 35B65, 35C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd